The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (954 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 1, 1991, pp. 73–82
DOI: 10.4171/ZAA/432

Published online: 1991-03-31

Optimal Control of a Nonlinear Singular Integral Equation Arising in Electrochemical Machining

Manfred Goebel[1] and Dieter Oestreich[2]

(1) Universität Halle-Wittenberg, Germany
(2) Hochschule für Technik und Wirtschaft Dresden, Germany

The paper is concerned with an optimal control problem for a nonlinear singular integral equation of Cauchy type. The existence of at least one optimal solution is proved and a necessary optimality condition is derived.

No keywords available for this article.

Goebel Manfred, Oestreich Dieter: Optimal Control of a Nonlinear Singular Integral Equation Arising in Electrochemical Machining. Z. Anal. Anwend. 10 (1991), 73-82. doi: 10.4171/ZAA/432